Journal of Mathematical Sciences

, Volume 105, Issue 6, pp 2496–2503

On Cocycle Conjugacy of Quasifree Endomorphism Semigroups on the Car Algebra

  • G. G. Amosov
Article

DOI: 10.1023/A:1011304214659

Cite this article as:
Amosov, G.G. Journal of Mathematical Sciences (2001) 105: 2496. doi:10.1023/A:1011304214659

Copyright information

© Plenum Publishing Corporation 2001

Authors and Affiliations

  • G. G. Amosov
    • 1
  1. 1.Moscow Institute of Physics and TechnologyDolgoprudniRussia

Personalised recommendations